The potential hazard of drug-eluting stent-induced coronary
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Get authentic, real-time news that helps you fight COVID-19 better.
Install PlexusMD App for doctors. It's free.
Although drug-eluting stents (DES) reduce restenosis after percutaneous coronary intervention (PCI) more effectively than bare-metal stents (BMS), there are a variety of DES-related complications, such as coronary artery vasospasm.An inability to administer adjunctive medical treatment for DES-induced coronary vasospasm after stent implantation promotes the coagulation system and thrombus formation, which may result in acute myocardial infarction. Here, we present a case in which DES-induced severe coronary vasospasm was clinically suspected as a cause of subacute stent thrombosis (ST)....

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5124276/
Like
Comment
Share